Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/12370
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Восприимчивость трехмерных локализованных распределений намагниченности в легкоплоскостном ферромагнитике |
Authors |
Горобец, О.Ю.
|
ORCID | |
Keywords | |
Type | Article |
Date of Issue | 1999 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/12370 |
Publisher | |
License | Copyright not evaluated |
Citation | Горобец, О.Ю. Восприимчивость трехмерных локализованных распределений намагниченности в легкоплоскостном ферромагнитике [Текст] / О.Ю. Горобец // Вісник Сумського державного університету. - 1999. - №2(13). - С. 28-32. |
Abstract | |
Appears in Collections: |
Вісник Сумського державного університету (1994-1999) |
Views

1

1

1

3

5673163

59221

1

1

3114910

1

4

1

2

1

11

381606719

2

64552331

32285051

-1582587803

88
Downloads

5673163

4

1835785

1

64552334

1

-1582587801

97
Files
File | Size | Format | Downloads |
---|---|---|---|
104.pdf | 803.02 kB | Adobe PDF | -1510526416 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.